Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest treatment for ADHD

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
HELLO DOCTOR MY SON AGED 10YEARS STUDING 4 TH GRADE ICSE BOARD , REPORT FROM SCHOOL (EASILY DISTRACTION,POOR CONCENTRATION) POOR INSTUDIES . HIS IQ IS 89 , EEG NORMAL ,HB 11.4 GM/DL. PLS GIVE HIM ANY MEDICATION OR SUPPLEMENT THAT WOULD HELP HIM. BECAUSE TODAY IS COMPETATIVE WORLD . HE HAS TO STRIVE FOR FUTURE WITHOUT EDUCATION PLS ADVICE FOR FUTHER
Posted Mon, 24 Feb 2014 in ADHD
 
 
Answered by Dr. E Venkata Ramana 42 minutes later
Brief Answer: get him evaluated by pediatrician. Detailed Answer: Hi, Thank you for your query on Healthcare Magic. The cause for easy distraction, poor concentration and poor performance has to be evaluated for your child. The common causes for poor performance in school and education are impairment in hearing and vision, low IQ, learning disorders, and ADHD. Give him iron rich foods such as green leafy vegetables, food items made of jaggery and a balanced diet to increase hemoglobin further. And get him examined and evaluated by the Pediatrician or a child psychiatrist to look for any problems above described. There is no drug or supplement available to increase the scholastic performance, but if any underlying problem is identified it can be treated accordingly such as behavior therapy and some drugs will help to decrease the distraction, inattention in children with ADHD. Therefore I suggest you to consult the pediatrician for further evaluation. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor